Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 11, NWS St. Louis, MO

May 26, 2013Boone County, Missouri

NWS St. Louis, MO issued this flash flood warning at May 26, 2013, 6:20 PM CDT for Boone County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2013, 6:20 PM CDT (23:20 UTC)
Expired
May 27, 2013, 12:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Boone County, MO

The radar

The St Louis radar (KLSX), 142 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 9:16 PM CDTFLASH FLOOD5 Se Harrisburg, MOROADWAY WASHED OUT A THE RED ROCK ROAD LOW WATER CROSSING AT REEDER CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 176 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 530 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
530 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
953 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

307 
WGUS53 KLSX 262320
FFWLSX
MOC019-270500-
/O.NEW.KLSX.FF.W.0011.130526T2320Z-130527T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT SUN MAY 26 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN BOONE COUNTY IN CENTRAL MISSOURI...

* UNTIL MIDNIGHT CDT

* AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE MOVING ONE
  RIGHT AFTER ANOTHER ACROSS NORTHERN BOONE COUNTY.  DOPPLER RADAR
  ESTIMATES THAT UP TO 2 INCHES OF RAIN HAS FALLEN ALONG A LINE FROM
  HARRISBURG TO HALLSVILLE.  ADDITIONAL STORMS OVER HOWARD AND
  SALINE COUNTIES ARE MOVING EAST...AND WILL LIKELY PRODUCE AN
  ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE WARNED AREA IN THE NEXT
  THREE HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  FINGER LAKES STATE PARK...CENTRALIA...HALLSVILLE...MIDWAY...MURRY
  AND STURGEON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR 
CREEKS.

&&

LAT...LON 3899 9257 3925 9243 3925 9231 3924 9230
      3924 9211 3907 9211 3906 9213 3903 9214
      3902 9213 3901 9214 3899 9213 3897 9215

$$

BRITT
2 follow-up statements
950 
WGUS73 KLSX 270136
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 PM CDT SUN MAY 26 2013

MOC019-270500-
/O.CON.KLSX.FF.W.0011.000000T0000Z-130527T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE MO-
836 PM CDT SUN MAY 26 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN BOONE COUNTY
UNTIL MIDNIGHT CDT...

AT 831 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER WAS 
ON HIGHWAY 63 NORTH OF COLUMBIA AND HIGHWAY 124 NEAR HALLSVILLE AS 
WELL AS SECONDARY ROADS.  NATIONAL WEATHER SERVICE DOPPLER RADAR 
ESTIMATES THAT BETWEEN 2 AND 4 INCHES OF RAIN HAS FALLEN OVER THE 
WARNED AREA SINCE 4 PM.  

HEAVY RAINFALL HAS DIMINISHED OVER THE WARNED AREA...THOUGH  
ADDITIONAL THUNDERSTORMS THAT COULD PRODUCE ADDITIONAL HEAVY 
RAINFALL MAY DEVELOP THIS EVENING.   

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FINGER LAKES 
STATE PARK...CENTRALIA...HALLSVILLE...MURRY AND STURGEON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3899 9257 3925 9243 3925 9231 3924 9230
      3924 9211 3907 9211 3906 9213 3903 9214
      3902 9213 3901 9214 3899 9213 3897 9215

$$

BRITT
884 
WGUS73 KLSX 270459
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 PM CDT SUN MAY 26 2013

MOC019-270507-
/O.EXP.KLSX.FF.W.0011.000000T0000Z-130527T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE MO-
1159 PM CDT SUN MAY 26 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN BOONE
COUNTY WILL BE ALLOWED TO EXPIRE AT MIDNIGHT CDT...

EXCESS RUNOFF HAS RECEDED AFTER HEAVY RAINFALL EARLIER ON SUNDAY 
EVENING...SO THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER... 
ADDITIONAL THUNDERSTORMS WILL BRING MODERATE TO HEAVY RAIN 
OVERNIGHT...AND AN URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN 
ISSUED FOR NORTHERN AND CENTRAL BOONE COUNTY UNTIL 930 AM CDT.

LAT...LON 3899 9257 3925 9243 3925 9231 3924 9230
      3924 9211 3907 9211 3906 9213 3903 9214
      3902 9213 3901 9214 3899 9213 3897 9215

$$

BRITT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:20 PM CDT, 3 hours earlier.

Area forecast discussion, May 26, 3:20 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CDT SUN MAY 26 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 319 PM CDT SUN MAY 26 2013

SCT AFTN THUNDERSTORMS INVOF A SFC WMFNT WILL PERSIST INTO THE EARLY
EVENING HOURS BEFORE GRADUALLY DISSIPATING WITH THE LOSS OF DAYTIME
HEATING. STRONG CONVERGENCE ALONG THE SFC WMFNT IN SERN NEB AND SWRN
IA MIGHT PRODUCE A THUNDERSTORM COMPLEX THAT PROPAGATES SEWD WITH
TIME. IF THIS COMPLEX DEVELOPS AND IF IT HOLDS TOGETHER THEN IT
MIGHT AFFECT PARTS OF THE CWA LATER TONIGHT.

KANOFSKY

.LONG TERM...(MONDAY THROUGH NEXT SUNDAY)
ISSUED AT 319 PM CDT SUN MAY 26 2013

(MONDAY-WEDNESDAY)

WITH LATEST GUIDANCE STILL VERY MURKY REGARDING CONVECTIVE TRENDS SO
WILL MAINTAIN A FAIRLY BROAD BRUSH APPROACH TO FORECAST FOR THE NEXT
48 HOURS...AND LEAVE THE FINER DETAILS TO THE SHORT TERM WHEN TRENDS
ARE A BIT MORE DEFINABLE.   OVERALL...GOING FORECAST TRENDS ARE
STILL LOOKING QUITE REASONABLE SO CHANGES ARE GENERALLY MINOR.

SYNOPTICALLY...THERE ISN'T MUCH CHANGE EXPECTED THROUGH MONDAY
NIGHT...WITH DIFFUSE AND BROAD LOW LEVEL WAA PROGGED ACROSS AREA
WHILE SEVERAL WEAK SHORTWAVES DRIFT THROUGH WEAK UPPER RIDGE PARKED
ACROSS AREA.  MOST OF THE 12Z RUNS DO DEPICT A MORE ACTIVE DAY ON
MONDAY THAN WHAT OCCURRED TODAY...AND THIS DOES SEEM LIKE A
REASONABLE TREND AS IT APPEARS THAT THE WEAK SHORTWAVES DO MAKE MORE
OF AN IMPACT ON THE EVER WEAKENING RIDGE.  HIGHEST POPS...IN THE
LIKELY RANGE...WILL CONTINUE OVER N HALF OF THE CWA...WITH CHANCE
POPS S OF I-70.

IT STILL APPEARS THAT POPS WILL BE WINDING DOWN FROM S TO N ACROSS
THE AREA MONDAY NIGHT AND TUESDAY.  SW FLOW IS FORECAST TO BECOME
ESTABISHED OVER THE REGION IN RESPONSE TO SYSTEM DIGGING INTO THE
WEST...WHICH SHOULD IN TURN CAUSE THE LOW LEVEL THERMAL
GRADIENT/ISENTROPIC LIFT THAT HAS BEEN PARKED OVER THE AREA TO SHIFT
N AND EAST OF THE REGION.  THERE IS SOME CONCERN ABOUT A MEAGER
INCREASE IN DYNAMICS OVER OUR NW COUNTIES DURING THIS PATTERN SHIFT
THAT COULD ALLOW THE STORM THREAT TO LINGER A BIT LONGER...BUT THIS
IS QUITE SUBTLE SO FOR NOW WILL KEEP POPS BELOW CHANCE CATEGORY IN
THE TUE-WED TIME FRAME.

RAIN AND CONVECTIVE CLOUD DEBRIS MAY TEND TO HOLD TEMPS ON
MONDAY....HOWEVER BY MIDWEEK CWA SHOULD BE WELL INTO THE WARM
SECTOR WITH LITTLE IN THE WAYOF SIGNIFICANT CLOUDIENSS. TEMPS AND
HUMIDITY LEVELS WILL BE TAKING ON A BIT OF AN EARLY SUMMER
FEEL...WITH HIGHS IN THE 85-90 DEGREE RANGE BY WEDNESDAY.

(THURSDAY-SUNDAY)

THE END OF THE WEEK AND NEXT WEEKEND MAY BE ANOTHER PERIOD OF
UNSETTLED WEATHER FOR THE CWA.   SW FLOW ALOFT WILL BRING A SERIES
OF DISTURBANCES OUT OF THE WESTERN U.S...AND INTERACT WITH WHAT
SHOULD BE A WARM AND MODERATELY UNSTABLE AIRMASS. THUNDERSTORM
THREAT WILL RETURN TO THE FORECAST THURSDAY THROUGH
FRIDAY...WITH THE HIGHEST POPS SHOULD BE OVER NW HALF OF THE CWA
WHERE DYNAMICS WILL BE MOST ROBUST. HOWEVER...IT MAY BE THAT
STORMS WILL HAVE A TOUGH TIME PUSHING INTO SE MO AND S IL AS DUE
TO RIDGING OVER THE SE CONUS SUPPRESSING EWD PROGRESSION OF
DYNAMICS AND STORMS.  EWD SHIFT OF UPPER TROF SHOULD MEAN SHOWERS
AND THUNDERSTORMS FOR MOST OF THE AREA NEXT WEEKEND.

TEMPERATURES SHOULD REMAIN AT OR ABOVE NORMAL FOR MUCH OF THE
MEDIUM RANGE.

TRUETT

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1204 PM CDT SUN MAY 26 2013

SCT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTN WITHIN A MOIST
AND UNSTABLE AIR MASS. BEYOND THE END OF THE 24HR TAF PD...THERE
IS A CHANCE OF THUNDERSTORMS TOMORROW AFTN. SELY WINDS WILL BECOME
SLY ONCE A WARM FRONT LIFTS NORTH OF THE TERMINALS. STRONGER WINDS
ALOFT WILL MIX DOWN TO THE SURFACE TOMORROW AND PRODUCE WIND GUSTS
OF 20-25 KTS.

SPECIFICS FOR KSTL...SCT THUNDERSTORMS ARE EXPECTED TO DEVELOP
THIS AFTN WITHIN A MOIST AND UNSTABLE AIR MASS. VCTS LOOKS
APPROPRIATE FOR KSTL ATTM GIVEN THE EXPECTED AREAL COVERAGE. WILL
AMEND THE TAF IF RADAR IMAGERY SHOWS ANY STORMS HEADING TOWARDS
KSTL. THERE IS A CHANCE OF THUNDERSTORMS TOMORROW AFTN AS WELL.
SELY WINDS WILL BECOME SLY ONCE A WARM FRONT LIFTS NORTH OF THE
TERMINAL. STRONGER WINDS ALOFT WILL MIX DOWN TO THE SURFACE
TOMORROW AND PRODUCE WIND GUSTS OF 20-25 KTS.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 26, 3:24 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
324 PM CDT SUN MAY 26 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
324 PM CDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT OVER NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS...WITH A CHANCE OF THUNDERSTORMS ELSEWHERE. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...ALONG WITH FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS REMAIN LIKELY ON MONDAY FROM NORTHEAST MISSOURI
AND INTO MOST OF ILLINOIS....WITH A CHANCE OF THUNDERSTORMS
ELSEWHERE. THERE IS STILL A CHANCE OF THUNDERSTORMS ACROSS
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS ON MONDAY NIGHT.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ALTHOUGH ACTIVATION OF SPOTTER NETWORKS IS UNLIKELY...INDIVIDUAL SPOTTERS
ARE REQUESTED TO REPORT ANY RAINS OF OVER AN INCH.

TRUETT

In the hours before

Special weather statement, May 26, 4:09 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
409 PM CDT SUN MAY 26 2013

MOZ052-060-262145-
LINCOLN MO-WARREN MO-
409 PM CDT SUN MAY 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WARREN AND CENTRAL
LINCOLN COUNTIES UNTIL 445 PM CDT...

AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF WARRENTON...MOVING NORTHEAST AT
20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TROY...
  HAWK POINT...
  MOSCOW MILLS...
  DAVIS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY
Special weather statement, May 26, 4:57 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT SUN MAY 26 2013

MOZ063-262230-
ST. LOUIS MO-
457 PM CDT SUN MAY 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. LOUIS COUNTY UNTIL
530 PM CDT...

AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ELLISVILLE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ELLISVILLE...
  VALLEY PARK...
  BALLWIN...
  CLARKSON VALLEY...
  MANCHESTER...
  DES PERES...
  CHESTERFIELD...
  TOWN AND COUNTRY....
  CREVE COEUR...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRITT
Local storm report, May 26, 5:03 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
503 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             BALLWIN                 38.59N  90.55W
05/26/2013  M0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            PEA SIZE

&&

BRITT
Local storm report, May 26, 5:06 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
506 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             1 S ELLIS GROVE         37.99N  89.91W
05/26/2013  E0.50 INCH       RANDOLPH           IL   TRAINED SPOTTER

&&

GOSSELIN
Special weather statement, May 26, 5:08 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
508 PM CDT SUN MAY 26 2013

ILZ098-MOZ052-262300-
CALHOUN IL-LINCOLN MO-
508 PM CDT SUN MAY 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND CALHOUN
COUNTIES UNTIL 600 PM CDT...

AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOSCOW MILLS...OR 8 MILES EAST OF TROY...
MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WINFIELD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BRITT
Local storm report, May 26, 5:10 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
510 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             BALLWIN                 38.59N  90.55W
05/26/2013  E0.70 INCH       ST. LOUIS          MO   PUBLIC

            HAIL RANGED FROM PEA SIZED TO DIMES. RELAYED BY ST.
            LOUIS COUNTY EOC.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 9:51 PM CDTRiver Flood WarningLSXLewis7 days
May 25, 9:59 PM CDTRiver Flood WarningLSXLewis27 days
May 25, 9:59 PM CDTRiver Flood WarningLSXMarion26 days
May 25, 9:59 PM CDTRiver Flood WarningLSXRalls27 days
May 26, 11:15 AM CDTRiver Flood WarningLSXMarion23 days

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.